# SDR COEA0805816

- Difficulty date: August 6, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: S5241055700000A
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION.  SURFACE CORROSION ON MATTING SURFACE OF PANEL 521DT.  BLENDOUT OF CORROSION BLENDED BEYOND SRM LIMITS. S/D HC AT COE.  REMOVED AND REPLACED DRY BAY ACCESS PANEL 521DT.  (S)
